Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 77, NWS State College, PA

June 26, 20085 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 26, 2008, 9:45 PM EDT for 5 counties in Pennsylvania. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2008, 9:45 PM EDT (01:45 UTC)
Expired
Jun 26, 2008, 10:45 PM EDT
In force
60 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Bedford County, PA, Blair County, PA, Centre County, PA, Clinton County, PA, Huntingdon County, PA

The radar

The State College radar (KCCX), 33 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.8 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2008-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1383 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2008-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1383 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1805 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 270145
SVRCTP
PAC009-013-027-035-061-270245-
/O.NEW.KCTP.SV.W.0077.080627T0145Z-080627T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
945 PM EDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
  BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTH CENTRAL CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CENTRAL CENTRE COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 1045 PM EDT

* AT 941 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM SNOW SHOE TO SKI GAP...AND
  MOVING EAST AT 26 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WARRIORS MARK AND PORT MATILDA AROUND 950 PM EDT...
  SPRUCE CREEK AND ROARING SPRING AROUND 955 PM EDT...
  ROYER AND PARK FOREST AROUND 1000 PM EDT...
  BALD EAGLE STATE PARK AND WILLIAMSBURG AROUND 1005 PM EDT...
  STATE COLLEGE AND PINE GROVE MILLS AROUND 1010 PM EDT...
  ZION AND PLEASANT GAP AROUND 1015 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 146 AND 180...I-99 BETWEEN MILE MARKERS 16
AND 65.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
220...ALT ROUTE 220...ROUTE 322...STATE ROAD 26...STATE ROAD 45...
STATE ROAD 350...STATE ROAD 453.

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING 
DESTRUCTIVE WINDS.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4028 7858 4121 7780 4118 7728 4022 7814
TIME...MOT...LOC 0145Z 283DEG 23KT 4105 7785 4031 7851

$$

FORECASTER: DANGELO
1 follow-up statement
000 
WWUS51 KCTP 270243
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1043 PM EDT THU JUN 26 2008

PAC009-013-027-035-061-270253-
/O.EXP.KCTP.SV.W.0077.000000T0000Z-080627T0245Z/
BEDFORD PA-HUNTINGDON PA-BLAIR PA-CLINTON PA-CENTRE PA-
1043 PM EDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CENTRE...SOUTH CENTRAL
CLINTON...BLAIR...NORTHERN HUNTINGDON AND NORTHEASTERN BEDFORD
COUNTIES WILL EXPIRE AT 1045 PM EDT...

THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE...AS THE 
LINE OF STORMS HAS MOVED TO THE EAST OF THE AREA AND WEAKENED.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4028 7858 4121 7780 4118 7728 4022 7814
TIME...MOT...LOC 0243Z 283DEG 23KT 4096 7737 4023 7804

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 7:43 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 26, 7:43 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
743 PM EDT THU JUN 26 2008

.SYNOPSIS...
A PROGRESSIVE UPPER LEVEL FLOW PATTERN COMBINED WITH INCREASING
HEAT AND HUMIDITY WILL LEAVE CENTRAL PENNSYLVANIA VULNERABLE TO
SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE REMAINDER OF THE
WORK WEEK. A SHARP COLD FRONT WILL LIKELY BRING NUMEROUS SHOWERS
AND THUNDERSTORMS THIS WEEKEND...SOME OF WHICH MAY BE SEVERE. AN
ANOMALOUS UPPER LEVEL TROUGH OF LOW PRESSURE WILL BECOME
ESTABLISHED OVER THE EASTERN U.S. BY EARLY NEXT WEEK LEADING TO
COOLER TEMPERATURES AND DIURNAL SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
LATEST VISIBLE SAT IMAGERY SHOWS DEC CLOUDS ACROSS CENTRAL PENN.
THE INCREASED INSOLATION SHUD ALLOW TEMPS TO NEAR/EXCEED
CONVECTIVE TRIGGERS...WHICH COULD LEAD TO THE DEVELOPMENT OF LATE
AFTN RW/TRW. VIS SAT TRENDS TO THE WEST SUGGEST AIRMASS IS
BECOMING INCREASINGLY UNSTABLE AS THE ENHANCED CU FIELD OVER THE
OH VLY IS MOVG PARALLEL TO THE LLVL FLOW. COMPACT S/W SLIDING EWD
ACROSS NRN ID MAY ALSO ACT TO ENHANCE FORCING FOR ASCENT...WITH
THE BEST CHC OF PCPN ACROSS WRN PA. SPC SLIGHT RISK AREA HAS NOW
BEEN ADJUSTED FURTHER TO THE WEST OUT OF MY CWA.

THE AFOREMENTIONED UPSTREAM S/W MAY KICK OFF SOME PCPN LATER
TNT. HOWEVER...MESOSCALE PREDICTABILITY WITH THESE FEATURES IS
QUITE LIMITED THUS LOW CONFIDENCE IN ANY ONE PARTICULAR LOCATION.
SREF ENS POPS SUGGEST THE HIGHEST CHC POPS OVER THE WRN COUNTIES.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
GFS/NAM DIFFER ON THE LOCATION OF CONVECTION FOR FRIDAY GIVEN THE
LACK OF A TRUE FOCUSING MECHANISM. INCREASING HEAT/HUMIDITY
COMBINED WITH COMPACT S/W DISTURBANCES TRANSLATING W-E IN THE
ZONAL FLOW ALOFT SHOULD LEAD TO ISOLD TO SCT AFTN RW/TRW AND THE
POTENTIAL FOR CONVECTIVE COMPLEX/S FRI NGT. WEAK DEEP LYR WIND
FIELD SUGGESTS PULSE TYPE STORMS WITH THE BULK OF THE CONVERGENCE
COMING FROM TERRAIN INFLUENCES DURING THE DAY.

BETTER PROBABILITIES FOR SHOWERS AND T-STORMS STATEWIDE THIS
WEEKEND AS A COLD UPPER LVL TROF MIGRATES EWD ACROSS THE UPPER
PLAINS/WRN GLKS. AMPLE LARGE SCALE ASCENT COMBINED WITH
INCREASINGLY STRONG WIND FIELDS ALOFT AND MOIST/UNSTABLE PRE-
FRONTAL WARM SECTOR AIRMASS SHOULD SUPPORT NUMEROUS TO WIDESPREAD
STG TO SEVERE STORMS. SPC DY3 HAS ALL OF THE CWA IN SLIGHT RISK.

THE MAIN CLD FNT WILL LKLY SLOW AS THE LARGE SCALE PATTERN FURTHER
AMPLIFIES INTO SUNDAY. A SEVERE THREAT WILL STILL EXIST OVER ERN
PA AS THE CLD FNT TRAVERSES THROUGH THE STATE. HIGH CHC/LOW LKLY
POPS STILL LOOK GOOD FOR SAT/SUN.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
GFS ENS MEAN SHOWS AN ANOMALOUS UPPER LVL TROF BECOMING
ESTABLISHED ACROSS THE ERN U.S. BY EARLY NEXT WEEK. SCT DIURNAL
RW/TRW WILL BE PSBL ON MON. FAIR/COOL WX SHOULD PERSIST INTO MID
WEEK AS HIGH PRES MOVES INTO THE REGION. A MODERATING TREND LOOKS
IN STORE TWD THE END OF NEXT WEEK BEHIND RETURN SWLY FLOW.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
VFR CONDITIONS AT THE CURRENT TIME...BUT REMAINS OF CONVECTION
LIKELY TO RACE EASTWARD INTO THE WESTERN PORTION OF CENTRAL PA.
I PUT THUNDER IN FOR MOST OF THE TAFS...BUT LEFT OUT OF IPT AND
MDT.

EXPECT FOG OVERNIGHT...ESPECIALLY WHERE IT RAINS. MVFR CONDITIONS
LIKELY AFTER MIDNIGHT.

FOR FRIDAY...EXPECT FOG AND HZ TO MIX OUT FAIRLY FAST...BUT
WILL LIKELY LINGER IN MDT...AS FLOW BACKS THERE.

STORMS MAY ONCE AGAIN POP UP DURING THE LATER MORNING OR EARLY
AFTERNOON FRIDAY AS A WEAK SHORTWAVE MOVES THOUGH DURING THE
MORNING. FOR NOW...LEFT MENTION OF STORMS OUT OF THE TAFS.

ACTIVE WEATHER WILL CONTINUE THROUGH AT LEAST MONDAY WITH PERIODS OF
SHOWERS AND THUNDERSTORMS POSSIBLE EACH DAY. THE BEST CHANCE OF
WIDESPREAD STORMS APPEARS TO BE LATER SATURDAY INTO SUNDAY WITH THE
PASSAGE OF A STRONG COLD FRONT. TROUGH WILL BUILD IN BEHIND FRONT
LEADING TO AFTERNOON INSTABILITY SHOWERS AND THUNDERSTORMS MONDAY.
TROUGH AXIS SHIFTS JUST EAST OF US TUESDAY MEANING VFR CONDITIONS
SHOULD DOMINATE OTHER THAN A FEW STORMS IN FAR EASTERN ZONES.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...STEINBUGL
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...JUNG/MARTIN/CHENARD
Hazardous weather outlook, Jun 26, 12:37 PM EDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1237 PM EDT THU JUN 26 2008

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-271645-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
1237 PM EDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SLOW MOVING COLD FRONT WILL PUSH INTO CENTRAL PENNSYLVANIA LATE
SATURDAY AND SUNDAY. THUNDERSTORMS ACCOMPANYING THIS FRONT COULD
POTENTIALLY CONTAIN DAMAGING WIND GUSTS OR LARGE HAIL SATURDAY
AFTERNOON. A THREAT OF SEVERE THUNDERSTORMS COULD AGAIN DEVELOP
SUNDAY AFTERNOON ACROSS THE SUSQUEHANNA VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

STEINBUGL

In the hours before

Special weather statement, Jun 26, 7:44 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
744 PM EDT THU JUN 26 2008

PAZ010-270030-
ELK-
744 PM EDT THU JUN 26 2008

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ELK COUNTY...

AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF CLARION...MOVING EAST AT 30
MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THIS STORM WILL BE NEAR PORTLAND MILLS AROUND 820 PM...AND BRANDY
CAMP AROUND 830 PM. THIS WILL ALSO IMPACT ROUTE 219.

FORECASTER: DANGELO
Special weather statement, Jun 26, 7:56 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
756 PM EDT THU JUN 26 2008

PAZ017-270045-
CLEARFIELD-
756 PM EDT THU JUN 26 2008

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLEARFIELD
COUNTY...

AT 755 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
REYNOLDSVILLE...MOVING EAST AT 28 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR DUBOIS AND TREASURE LAKE AROUND 820
PM...ROCKTON AROUND 830 PM...S.B. ELLIOT STATE PARK AROUND 840 PM
AND CLEARFIELD AROUND 845 PM.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 122.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 153...AND STATE ROAD 255.

FORECASTER: DANGELO
Special weather statement, Jun 26, 8:33 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
833 PM EDT THU JUN 26 2008

PAZ010-011-017-270130-
CAMERON-CLEARFIELD-ELK-
833 PM EDT THU JUN 26 2008

...STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD...SOUTHERN ELK AND
WEST CENTRAL CAMERON COUNTIES...

AT 829 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM RIDGWAY
TO 9 MILES NORTHEAST OF DUBOIS TO DUBOIS...MOVING EAST AT 32 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THESE STORMS WILL BE NEAR PENFIELD AROUND 840 PM...ST. MARYS AROUND
845 PM...S.B. ELLIOT STATE PARK AROUND 850 PM...MEDIX RUN AROUND 855
PM...HYDE AROUND 900 PM AND TRUMAN AROUND 905 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 97 AND 125.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 120...STATE ROAD 153...STATE ROAD 255.

FORECASTER: MARTIN
Special weather statement, Jun 26, 8:51 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
851 PM EDT THU JUN 26 2008

PAZ017-024-270145-
CAMBRIA-CLEARFIELD-
851 PM EDT THU JUN 26 2008

...STRONG THUNDERSTORMS WILL AFFECT CAMBRIA AND SOUTHERN CLEARFIELD
COUNTIES...

AT 846 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 7 MILES
NORTHEAST OF PUNXSUTAWNEY TO BLAIRSVILLE...MOVING EAST AT 31 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR ROCKTON...MAHAFFEY...AND BURNSIDE AROUND
910 PM...NEW WASHINGTON...AND BROWNSTOWN AROUND 915 PM...
VINTONDALE... JOHNSTOWN...GRAMPIAN...AND EAST CONEMAUGH AROUND 920
PM AND WESTOVER AROUND 925 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 112 AND 133.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 119...ROUTE 219...ROUTE 322...ROUTE
422...STATE ROAD 56.

FORECASTER: MARTIN
Local storm report, Jun 26, 9:01 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
901 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     ST. MARYS               41.43N 78.56W
06/26/2008                   ELK                PA   EMERGENCY MNGR

            TREES DOWN

&&

MMD
Local storm report, Jun 26, 9:27 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
927 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     ST. MARYS               41.43N 78.56W
06/26/2008                   ELK                PA   EMERGENCY MNGR

            TREES DOWN

0923 PM     TSTM WND DMG     JOHNSTOWN               40.33N 78.92W
06/26/2008                   CAMBRIA            PA   TRAINED SPOTTER

            70 MPH GUST ESTIMATED IN DOWNTOWN JOHNSTOWN

&&

MMD

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:56 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, Potter33 min
Jun 26, 9:16 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Centre, Clearfield, Somerset44 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.